# SDR DALA2024092309357

- Difficulty date: September 19, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N776DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39624
- Aircraft time: 27,547 hours, 16,798 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004213
- Part serial: 20315
- Condition: Inoperative
- Location: Te Flaps
- Part time: 27,546 hours, 16,797 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHIP 3776 -UFC- DIVERTED TO BDL DUE TO TRAILING EDGE FLAPS ISSUE ON APPROACH BOS. CORRECTIVE ACTION: IDENTIFIED FSEU BITE FAULT CODE 27-53253 (FLAP 4 SKEW) RECORDED. FOUND WIRE W1022-3009B-20 PIN 5 PUSHED BACK IN PLUG D11820. RESEATED PIN. REPLACED #4 SKEW SENSOR PRECAUTIONARY. OPS CHECKS GOOD.
